Kreisverwandtschaften in der hyperbolischen Geometrie.

Oskar Perron

Mathematische Zeitschrift (1966)

  • Volume: 93, page 69-79
  • ISSN: 0025-5874; 1432-1823

How to cite


Perron, Oskar. "Kreisverwandtschaften in der hyperbolischen Geometrie.." Mathematische Zeitschrift 93 (1966): 69-79. <>.

author = {Perron, Oskar},
journal = {Mathematische Zeitschrift},
keywords = {foundations of geometry, non-Euclidean geometry},
pages = {69-79},
title = {Kreisverwandtschaften in der hyperbolischen Geometrie.},
url = {},
volume = {93},
year = {1966},

AU - Perron, Oskar
TI - Kreisverwandtschaften in der hyperbolischen Geometrie.
JO - Mathematische Zeitschrift
PY - 1966
VL - 93
SP - 69
EP - 79
KW - foundations of geometry, non-Euclidean geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.